# SDR UALA2011011400237

- Difficulty date: January 14, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 44,613 hours, 12,281 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Dau
- Condition: Malfunctioned
- Location: Satcom
- Component: Satcom
- Component part number: 8220314101
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SATCOM LOST AND ACARS NO COMM.  REPLACED SATELLITE DATA UNIT PER MM.
